# SDR C2XA08CL131

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 21,700 hours, 16,385 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9704123
- Condition: Faulty
- Location: Bleed System
- Part time: 26,237 hours, 19,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2344 THE CREW REPORTED A BLEED 2 OVERTEMP WARNING WITH THE ANTI-ICE SYSTEM TURNED ON.  MSG CLEARED WITH ANTI-ICE OFF.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.
